# SDR USAA020073

- Difficulty date: February 25, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 7110 · Engine Cowling System
- Part: Acoustic Panel
- Part number: LJ38066
- Condition: Cracked
- Location: Cowling
- Part time: 53,442 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND NOSE COWLING CRACKED/DISBONDED 4 FT BY 2 FT, LOWER ACOUSTICAL PANEL NOSE COWL 4 TO 8 O'CLOCK.  DEFECTIVE PART REPLACED WITH IDENT PART NR.    (M)
